# SDR SRAA970901

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING AT IST FOR FLIGHT 248, SPOILERS DID NOT DEPLOY AUTOMATICALLY, MANUALLY DEPLOYED SPOILERS.  OPS CHECKED GROUND SHIFT MECHANISM, FOUND ACTUATOR OUT OF RIG, RERIGGED SYSTEM FOR CORRECT SPOILER DEPLOYMENT PER MM CH 27-60.
